Vol. 54, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Fixed point theorems for multivalued noncompact acyclic mappings

Patrick Michael Fitzpatrick and Walter Volodymyr Petryshyn

Vol. 54 (1974), No. 2, 17–23
Abstract

Let X be a Frechet space, D a closed convex subset of X, and T : D 2X an upper semicontinuous multivalued acyclic mapping. Using the Eilenberg-Montgomery Theorem and the earlier results of the authors, it is first shown that if W T(D) and f : W D a single-valued continuous mapping such that fT : D 2X is Φ-condensing, then fT has a fixed point. This result is then used to obtain various fixed point theorems for acyclic Φ-condensing mappings T : D 2X under the Leray-Schauder boundary conditions in case D = Int(D) and under the outward and /or inward type conditions in case Int(D) = Φ.

Mathematical Subject Classification 2000
Primary: 47H10
Milestones
Received: 16 May 1973
Published: 1 October 1974
Authors
Patrick Michael Fitzpatrick
Walter Volodymyr Petryshyn